Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kel

zineryt anyone

Recommended Posts

i stopped using duac ages ago and still was clear,started using dermalogica skin care and my skin went mad and hasnt stopped since,despite me not using dermalogica for weeks now.went to gp who gave me zineryt,i have no idea if this will work and skin feels weird.dry in the rspect that it feels tight,but greasy to touch almost,does anyone have any positive experiences,im feeling really low at te moment.

im going to use 2x a day until better then a couple of times a week to reduce resisitnce,i hope. if it wors at all of course

Share this post


Link to post
Share on other sites
i stopped using duac ages ago and still was clear,started using dermalogica skin care and my skin went mad and hasnt stopped since,despite me not using dermalogica for weeks now.went to gp who gave me zineryt,i have no idea if this will work and skin feels weird.dry in the rspect that it feels tight,but greasy to touch almost,does anyone have any positive experiences,im feeling really low at te moment.

im going to use 2x a day until better then a couple of times a week to reduce resisitnce,i hope. if it wors at all of course

Share this post


Link to post
Share on other sites

Hi there, I am new on here and the whole reason why I found this site is because I was given Zineryt by the doctor yesterday.

I came out in little red spots all over my face and some are big and angry. I have had the flu and a chest infection so bad skin could be the effect of my immune system being so low. I have always had bad skin but not what I would call acne. However I am distraught at the moment, I don't want to go out, go to work and I am going away on a girls weekend in 16 days time and just want my old face back, I am 27 why is this happening to me?

Anyway, it's day two of using Zineryt. I applied it once in the morning yesterday and once before bed last night. I washed this morning and applied it again. It is stinging a bit and the skin around my mouth is very scaly, red and dry but from what I have red this is normal. Any suggestions about this lotion would be gratefully recieved.

Larry x

Share this post


Link to post
Share on other sites

hi, i can relate,i feel like hiding when my skin flares up,its hard when you no you can look better,thats how i feel.

i didnt like zineryt i have to say,it left a greasy film on skin,and helped only slightly.like you my skin is mild and little small spots not and big ones. i insisted to my gp to give me somethingb else i really felt i would get know where with this,plus i no it will stop working in time as my skin will become used to it as its a antibiotic. i will say that everyone is different and your skin may respond well to it,my gp says alot of people do get on well with it. i am now usng duac gel with clindomycin and benzole peroxide and its fantastic,only slight redness first couple of day and now nothing but mild dry skin. i use at night after washing with muld face wash,and use wash and moisteriser in morning,my skin is clear after a week of using it.

maybe see if you can get duac or get a 2.5 or 5% bp from shop and add over zineryt,as this will help you skin not to become immune to the antibiotic.good luck!

Share this post


Link to post
Share on other sites

I used to use Zineryt, It was one of the best acne treatments I've used, made my skin look a bit greasy but stopped acne, shame though after about 8 months it just stopped working for me =/ Now I'm back to square 1.

Share this post


Link to post
Share on other sites

Hi

I used Zineryt back last year, i must say that it did a nice job of clearing my skin for a few good months. Even in the first week i saw a big difference. I didnt experience any dryness that my normal moisturiser didnt resolve and i didnt find it made my skin red or anything. My Dr told me that the best way to apply it is lightly. Just dab it lightly to the effected areas, making sure you dont 'soak' the skin, as sometimes we can overdo it thinking it will help more! So if you put too much on where you find it makes you skin look too greasy try dabbing some off with tissue. I used mine morning and eve. I had no trouble putting on make up in the day, just moisturise about 20 mins after its dried. Sadly my skin got used to the topical and i'm now starting to use duac..with redness & dryness!

Share this post


Link to post
Share on other sites

I`m in the UK :)

I`ve been using Zineryt and ive had the same issues with the skin going dry, I asked my doctor about this and he said all it is is the chemicals cleaning out the skin and covering the surface to stop infection while the " Proccess " Is happening :)

Dunno if this any help to you guys

Ive been using Zineryt for a couple of weeks and i had Moderate now im down to Mild :) x

Hope it works for you Guys!

Best Wishes

Laurenn x

Share this post


Link to post
Share on other sites

Hey,

I got prescribed Zineryt alongside Acnamino antibiotics by my doctor just under 2 weeks ago.

From what I've read generally this combination works quite well for most people, although Zineryt does dry out your skin big time.

I have to say that after almost 2 weeks this magic combo has not worked for me, my acne has actually gotten worse. I get little and large pimples that start of under the skin and then (quite often when I try to squeeze them, duh, or they accidentally get scratched) they just explode and make a total mess of my face. I also suffer from Eczema, so my skin gets very dry (yet oily on the T-Zone).

I have found that Zineryt definitely does dry up your skin, it has made my eczema a LOT worse and has thus left me with scarring from that, and the spots are still coming like an army. I am not sure if I should go back to my doctor and request something else, or just carry on with the treatment. I am using plenty of moisturiser so I guess I just have really crap skin.

All that being said, I do believe (from what I've read and heard) that Zineryt does work for the majority of people, so keep up the regime and fingers crossed! :D

Share this post


Link to post
Share on other sites

Hi I started using Zineryt today i was a bit disheartened when the doctor perscribed it but fingers crossed i will see some results soon ive had it on for about 2 hours and no itching or stinging and I have super sensitive skin but omg my cheeks are red hopefully this redness dies down after a while!!!!also she gave me free derm to put on at night how long after i apply zineryt should i wait to put freederm on?

Share this post


Link to post
Share on other sites

Is my second day on it and yes, it does make my face really fucking dry. I can’t handle it , I’m going to go to the doctors again and see what they can do. It’s also making tiny tiny spots on my face. Even when I put moisturiser on top, I still feel mad dry because it just sits on the top. This ain’t it chief.

Edited by LeoEmm
Mistake

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×